# SDR AALA960492

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: ST12BH
- Condition: Defective
- Location: Rt Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1789 - DURING APPROACH DFW FLAPS SPLIT RIGHT FLAP HUNG AT 11 DEGREES AND LEFT FLAP WENT TO 15 DEGREES.  NO NOTICEABLE ROLL WAS NOTED.  DECLARED EMERGENCY AND LANDED DFW WITHOUT INCIDENT.  REPLACED RIGHT FLAP POSITION TRANSMITTER AND ACCOMPLISHED REQUIRED CHECKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
